# SDR CALA2018092401980

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 61,821 hours, 22,168 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10488
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR 1L TIGHT IN ARM POSITION. HARD TO DISARM. REPOSITIONED FWD PORTION OF GIRT. ARMS AND DISARMS OK NOW. AMM 25-66-01-400-803, 25-66-02-400-803. AMM 25-66-01-400-801.
